International Journal of Difference Equations (IJDE)

Volume 1, Number 2 December (2006)





On Dirichlet Boundary Value Problem for Some Quasilinear Elliptic Systems

pp. 177-180 (4)

Authors: G.A. Afrouzi and S.H. Rasouli


Stability of a Class of Singular Difference Equations

pp. 181-193 (13)

Authors: Pham Ky Anh and Dau Son Hoang


Discrete q-Hermite Polynomials are Linked by the Integral and Finite Fourier Transforms
pp. 195-204 (10)

Authors: Metin Arik, Natig M. Atakishiyev and Juvenal P. Rueda


Oscillation of Second Order Half-Linear Dynamic Equations on Discrete Time Scales

pp. 205-218 (14)

Authors: M. Bohner and S. H. Saker


Oscillation Criteria for Higher-Order Sublinear Neutral Delay Difference Equations with Oscillating Coefficients

pp. 219-223 (5)

Authors: I. Kir and Y. Bolat


Positive Solutions for First-Order Difference Equations with Impulses

pp. 225-239 (15)

Authors: Jianli Li and Jianhua Shen


Inverse Nodal Problems for Second-Order Differential Operators with a Regular Singularity

pp. 241-247 (7)

Authors: Etibar S. Panakhov and Hikmet Koyunbakan


Boundary Value Problems for First Order Impulsive Difference Equations

pp. 249-259 (11)

Authors: Peiguang Wang and Wenli Wang


Oscillation and Asymptotic Stability of Difference Equations Depending on Parameters

pp. 261-267 (7)

Authors: Run-Mei Xiao and Xi-Lan Liu






 All rights are reserved with Research India Publications                             Home  Journals  Contact